

Author: örmeci E.L.
Publisher: Springer Publishing Company
ISSN: 0740-817X
Source: IIE Transactions, Vol.34, Iss.9, 2002-09, pp. : 813-822
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
We consider the problem of dynamic admission control in a Markovian loss queueing system with two classes of jobs with different service rates and random revenues. We establish the existence of an optimal monotone policy. We also show that under certain conditions there exist preferred jobs from either class.</p>
Related content










A polling-based dynamic order picking system for online retailers
IIE Transactions, Vol. 40, Iss. 11, 2008-11 ,pp. :